Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Child with persistent congestion, vomiting, fever, head pain. Is it advisable to give adult Tylenol?

Hi I have a 4 year old 35 lb daughter who has had a deep Mucas cough for about a week, she is vomiting and a fever of 38.8. She is complaining that her head hurts. We live in the country and are out of childrens Tylenol . Should I be rushing her to the hospital or can I give her half or less of a 500mg adult Tylenol and take her to the family doctor tomorrow if need be?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Thanks for query,
As there is cough and fever for last few days,you should not neglect as there are all chances of having acute respiratory infection or even pneumonia.
Consult your doctor as soon as possible and go for investigations and early starting of antibiotic medicines by your doctor.
Meanwhile you may give paracetamol 500 mg,1/3 tab as and when required.
Give plenty of water.
Ok and bye.
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor